Wild harmonic bundles and wild pure twistor D-modules
Astérisque, no. 340 (2011) , 617 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2011__340__R1_0,
     author = {Mochizuki, Takuro},
     title = {Wild harmonic bundles and wild pure twistor <span class="mathjax-formula">$D$</span>-modules},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {340},
     year = {2011},
     zbl = {1245.32001},
     mrnumber = {2919903},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2011__340__R1_0/}
}
Mochizuki, Takuro. Wild harmonic bundles and wild pure twistor $D$-modules. Astérisque, no. 340 (2011), 617 p. http://numdam.org/item/AST_2011__340__R1_0/

[1] L. V. Ahlfors - "An extension of Schwarz's lemma", Trans. Amer. Math. Soc. 43 (1938), p. 359-364. | JFM 64.0315.04 | MR 1501949

[2] K. Aker & S. Szabó - "Algebraic Nahm transform for parabolic Higgs bundles on 1 ", http://arxiv.org/abs/math/0610301, 2006. | MR 3285221

[3] A. Andreotti & E. Vesentini - "Carleman estimates for the Laplace-Beltrami equation on complex manifolds", Publ. Math. Inst. Hautes Études Sci. (1965), no. 25, p. 81-130. | Article | EuDML 103855 | Numdam | MR 175148

[4] C.Ă Bănică - "Le complété formel d'un espace analytique le long d'un sous-espace: un théorème de comparaison", Manuscripta Math. 6 (1972), p. 207-244. | Article | EuDML 154092 | MR 301231 | Zbl 0231.32004

[5] D. Barlet & H.-M. Maire - "Développements asymptotiques, transformation de Mellin complexe et intégration sur les fibres", in Séminaire d'analyse 1985-1986 (P. Lelong, P. Dolbeault & H. Skoda, eds.), Lect. Notes in Math., vol. 1295, Springer-Verlag, 1987, p. 11-23. | MR 1047719 | Zbl 0649.32008

[6] D. Barlet & H.-M. Maire, "Asymptotic expansion of complex integrals via Mellin transform", J. Funct. Anal. 83 (1989), p. 233-257. | Article | MR 995749 | Zbl 0707.32003

[7] A. A. Beilinson, J. N. Bernstein & P. Deligne - "Faisceaux pervers", in Analyse et topologie sur les espaces singuliers, Astérisque, vol. 100, Société Mathématique de France, 1982, p. 7-171. | Numdam | MR 751966 | Zbl 0536.14011

[8] J. Bingener - "Über formale complexe Räume", Manuscripta Math. 24 (1978), p. 253-293. | Article | EuDML 154547 | MR 492367 | Zbl 0381.32015

[9] O. Biquard - "Fibrés de Higgs et connexions intégrables: le cas logarithmique (diviseur lisse)", Ann. Sci. École Norm. Sup. (4) 30 (1997), p. 41-96. | Article | EuDML 82426 | Numdam | MR 1422313 | Zbl 0876.53043

[10] O. Biquard & Ph. Boalch - "Wild nonabelian Hodge theory on curves", Compositio Math. 140 (2004), p. 179-204. | Article | MR 2004129 | Zbl 1051.53019

[11] J.-E. Björk - Analytic 𝒟-modules and applications, Kluwer Academic Publisher, Dordrecht, 1993. | MR 1232191 | Zbl 0805.32001

[12] Ph. Boalch - "Stokes matrices, Poisson Lie groups and Frobenius manifolds", Invent Math. 146 (2001), no. 3, p. 479-506. | Article | MR 1869848 | Zbl 1044.53060

[13] Ph. Boalch, "Symplectic manifolds and isomonodromic deformations", Adv. in Math. 163 (2001), no. 2, p. 137-205. | MR 1864833 | Zbl 1001.53059

[14] Ph. Boalch, "G-bundles, isomonodromy, and quantum Weyl groups", Internat. Math. Res. Notices (2002), no. 22, p. 1129-1166. | Article | MR 1904670 | Zbl 1003.58028

[15] G. Böckle & C. Khare - "Mod l representations of arithmetic fundamental groups. II. A conjecture of A. J. de Jong", Compositio Math. 142 (2006), no. 2, p. 271-294. | Article | MR 2218896 | Zbl 1186.11029

[16] N. Borne - "Fibrés paraboliques et champ des racines", Internat. Math. Res. Notices (2007), no. 16, p. Art. ID rnm049, 38 pages. | MR 2353089 | Zbl 1197.14035

[17] N. Borne, "Sur les représentations du groupe fondamental d'une variété privée d'un diviseur à croisements normaux simples", Indiana Univ. Math. J. 58 (2009), no. 1, p. 137-180. | Article | MR 2504408 | Zbl 1186.14016

[18] T. Bridgeland & V. Toledano Laredo - "Stability conditions and stokes factors", Invent. Math. (2011), p. 1-38, doi: 10.1007/s00222-011-0329-4. | MR 2874935 | Zbl 1239.14008

[19] M. A. De Cataldo & L. Migliorini - "The Hodge theory of algebraic maps", Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 5, p. 693-750. | Article | EuDML 82672 | Numdam | MR 2195257 | Zbl 1094.14005

[20] K. Corlette - "Flat G-bundles with canonical metrics", J. Differential Geom. 28 (1988), p. 361-382. | Article | MR 965220 | Zbl 0676.58007

[21] M. Cornalba & P. A. Griffiths - "Analytic cycles and vector bundles on noncompact algebraic varieties", Invent. Math. 28 (1975), p. 1-106. | Article | EuDML 142315 | MR 367263 | Zbl 0293.32026

[22] C. De Concini, V. G. Kac & C. Procesi - "Quantum coadjoint action", J. Amer. Math. Soc. 5 (1992), no. 1, p. 151-189. | Article | MR 1124981 | Zbl 0747.17018

[23] P. Deligne - "Théorème de Lefschetz et critères de dégénérescence de suites spectrales", Publ. Math. Inst. Hautes Études Sci. 35 (1968), p. 107-126. | Article | EuDML 103884 | Numdam | Zbl 0159.22501

[24] P. Deligne, Équations différentielles à points singuliers réguliers, Lect. Notes in Math., vol. 163, Springer-Verlag, 1970. | MR 417174 | Zbl 0244.14004

[25] P. Deligne, B. Malgrange & J.-P. Ramis - Singularités irrégulières, Correspondance et documents, Documents mathématiques, vol. 5, Société Mathématique de France, Paris, 2007. | MR 2387754 | Zbl 1130.14001

[26] V. Drinfeld - "On a conjecture of Kashiwara", Math. Res. Lett. 8 (2001), p. 713-728. | Article | MR 1879815 | Zbl 1079.14509

[27] J. Eells & J. H. Sampson - "Harmonic mappings of Riemannian manifolds", Amer. J. Math. 86 (1964), p. 109-160. | Article | MR 164306 | Zbl 0122.40102

[28] J. Frisch & J. Guenot - "Prolongement de faisceaux analytiques cohérents", Invent. Math. 7 (1969), p. 321-343. | Article | EuDML 141971 | MR 252683 | Zbl 0179.12201

[29] G. Fujisaki - Fields and galois theory, I-III, second ed., Iwanami Shoten Kiso Sūgaku, vol. 6, Iwanami Shoten, Tokyo, 1983, (in japanese). | MR 857599 | Zbl 0669.12013

[30] K. Fukaya - Gauge theory and topology, Springer-Verlag, Tokyo, 1995, (in Japanese).

[31] D. Gaitsgory - "On de Jong's conjecture", Israel J. Math. 157 (2007), p. 155-191. | Article | MR 2342444 | Zbl 1123.11020

[32] A. Grothendieck - "Techniques de construction et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert", in Séminaire Bourbaki, Secrétariat mathématique, Paris, 1961, Exp. n° 221 (Rééd. Soc. Math. France, Paris, 1995). | EuDML 109614 | Numdam | MR 1611822 | Zbl 0236.14003

[33] F. Guillén & V. Navarro Aznar - "Sur le théorème local des cycles invariants", Duke Math. J. 61 (1990), p. 133-155. | Article | MR 1068383 | Zbl 0722.14002

[34] R. Hartshorne - "On the de Rham cohomology of algebraic varieties", Publ. Math. Inst. Hautes Études Sci. 45 (1975), p. 5-99. | Article | EuDML 103941 | Numdam | MR 432647 | Zbl 0326.14004

[35] C. Hertling - "tt * geometry, Frobenius manifolds, their connections, and the construction for singularities", J. reine angew. Math. 555 (2003), p. 77-161. | MR 1956595 | Zbl 1040.53095

[36] C. Hertling & Ch. Sevenheck - "Nilpotent orbits of a generalization of Hodge structures", J. reine angew. Math. 609 (2007), p. 23-80. | MR 2350780 | Zbl 1136.32011

[37] C. Hertling & Ch. Sevenheck, "Limits of families of Brieskorn lattices and compactified classifying spaces", Adv. in Math. 223 (2010), p. 1155-1224. | MR 2581368 | Zbl 1190.14011

[38] R. Hotta, K. Takeuchi & T. Tanisaki - D-Modules, perverse sheaves, and representation theory, Progress in Math., vol. 236, Birkhäuser, Boston, Basel, Berlin, 2008. | MR 2357361 | Zbl 1136.14009

[39] J. Iyer & C. Simpson - "A relation between the parabolic Chern characters of the de Rham bundles", Math. Ann. 338 (2007), no. 2, p. 347-383. | Article | MR 2302066 | Zbl 1132.14006

[40] M. Jardim - "A survey on Nahm transform", J. Geom. Phys. 52 (2004), no. 3, p. 313-327. | Article | MR 2099156 | Zbl 1078.53017

[41] J. Jost & K. Zuo - "Harmonic maps of infinite energy and rigidity results for representations of fundamental groups of quasiprojective varieties", J. Differential Geom. 47 (1997), p. 469-503. | Article | MR 1617644 | Zbl 0911.58012

[42] M. Kashiwara - "Semisimple holonomic 𝒟-modules", in Topological Field Theory, Primitive Forms and Related Topics (M. Kashiwara, K. Saito, A. Matsuo & I. Satake, eds.), Progress in Math., vol. 160, Birkhäuser, Basel, Boston, 1998, p. 267-271. | Article | MR 1653028 | Zbl 0935.32009

[43] M. Kashiwara, D-modules and microlocal calculus, Translations of Mathematical Monographs, vol. 217, American Mathematical Society, Providence, RI, 2003. | MR 1943036 | Zbl 1017.32012

[44] M. Kashiwara & P. Schapira - Sheaves on Manifolds, Grundlehren der mathematischen Wissenschaften, vol. 292, Springer-Verlag, 1990. | Article | MR 1074006 | Zbl 0709.18001

[45] L. Katzarkov, M. Kontsevich & T. Pantev - "Hodge theoretic aspects of mirror symmetry", in From Hodge theory to integrability and TQFT:tt * -geometry (R. Donagi & K. Wendland, eds.), Proc. Symposia in Pure Math., vol. 78, American Mathematical Society, Providence, RI, 2008, p. 87-174. | Article | MR 2483750 | Zbl 1206.14009

[46] K. Kedlaya - "Good formal structures for flat meromorphic connections, I: surfaces", Duke Math. J. 154 (2010), no. 2, p. 343-418. | Article | MR 2682186 | Zbl 1204.14010

[47] K. Kedlaya, "Good formal structures for flat meromorphic connections, II: excellent schemes", J. Amer. Math. Soc. 24 (2011), no. 1, p. 183-229. | Article | MR 2726603 | Zbl 1282.14037

[48] S. Kobayashi - Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ, 1987, Kanô Memorial Lectures, 5. | MR 909698 | Zbl 0708.53002

[49] K. Kodaira - "On a differential-geometric method in the theory of analytic stacks", Proc. Nat. Acad. Sci. U.S.A. 39 (1953), p. 1268-1273. | Article | MR 66693 | Zbl 0053.11701

[50] V. A. Krasnov - "Formal modifications. Existence theorems for modifications of complex manifolds", Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), p. 848-882. | MR 330504 | Zbl 0285.32009

[51] A. H. M. Levelt - "Jordan decomposition for a class of singular differential operators", Arkiv for Math. 13 (1975), p. 1-27. | Article | MR 500294 | Zbl 0305.34008

[52] J. Li - "Hermitian-Einstein metrics and Chern number inequalities on parabolic stable bundles over Kähler manifolds", Comm. Anal. Geom. 8 (2000), no. 3, p. 445-475. | Article | MR 1775134 | Zbl 0978.32026

[53] H. Majima - Asymptotic analysis for integrable connections with irregular singular points, Lect. Notes in Math., vol. 1075, Springer-Verlag, 1984. | MR 757897 | Zbl 0546.58003

[54] B. Malgrange - Ideals of differentiable functions, Tata Institute of Fundamental Research Studies in Mathematics, vol. 3, Tata Institute of Fundamental Research, Bombay, 1967. | MR 212575 | Zbl 0177.17902

[55] B. Malgrange, "Déformations de systèmes différentiels et microdifférentiels", in Séminaire E.N.S. Mathématique et Physique (L. Boutet de Monvel, A. Douady & J.-L. Verdier, eds.), Progress in Math., vol. 37, Birkhäuser, Basel, Boston, 1983, p. 351-379. | MR 728429 | Zbl 0528.32016

[56] B. Malgrange, "La classification des connexions irrégulières à une variable", in Séminaire E.N.S. Mathématique et Physique (L. Boutet de Monvel, A. Douady & J.-L. Verdier, eds.), Progress in Math., vol. 37, Birkhäuser, Basel, Boston, 1983, p. 381-399. | MR 728430 | Zbl 0531.58015

[57] B. Malgrange, Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, Basel, Boston, 1991. | MR 1117227 | Zbl 0764.32001

[58] B. Malgrange, "Connexions méromorphes, II: le réseau canonique", Invent. Math. 124 (1996), p. 367-387. | Article | MR 1369422 | Zbl 0849.32003

[59] Z. Mebkhout - "Le théorème de comparaison entre cohomologies de de Rham sur le corps des nombres complexes", C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 12, p. 549-552. | MR 916332 | Zbl 0629.14014

[60] Z. Mebkhout, "Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann", Publ. Math. Inst. Hautes Études Sci. 69 (1989), p. 47-89. | Article | EuDML 104055 | Numdam | MR 1019961 | Zbl 0709.14015

[61] V. B. Mehta & A. Ramanathan - "Semistable sheaves on projective varieties and their restriction to curves", Math. Ann. 258 (1981/82), no. 3, p. 213-224. | Article | EuDML 163590 | MR 649194 | Zbl 0473.14001

[62] V. B. Mehta, "Restriction of stable sheaves and representations of the fundamental group", Invent. Math. 77 (1984), no. 1, p. 163-172. | Article | EuDML 143143 | MR 751136 | Zbl 0525.55012

[63] T. Mochizuki - "Asymptotic behaviour of variation of pure polarized TERP structures", Publ. RIMS, Kyoto Univ. 47 (2011), no. 2, p. 419-534. | Article | MR 2849639 | Zbl 1231.32013

[64] T. Mochizuki, "Stokes structure of good meromorphic flat bundle", Journal de l'Institut mathématique de Jussieu 10 (2011), no. 3, p. 675-712. | Article | MR 2806465 | Zbl 1227.32011

[65] T. Mochizuki - "Asymptotic behaviour of tame nilpotent harmonic bundles with trivial parabolic structure", J. Differential Geometry 62 (2002), no. 3, p. 351-559. | Article | MR 2005295 | Zbl 1069.32010

[66] T. Mochizuki, Kobayashi-Hitchin correspondence for tame harmonic bundles and an application, Astérisque, vol. 309, Société Mathématique de France, Paris, 2006. | Numdam | MR 2310103 | Zbl 1119.14001

[67] T. Mochizuki, Asymptotic behaviour of tame harmonic bundles and an application to pure twistor D-modules. I, II, vol. 185, Mem. Amer. Math. Soc., no. 869 & 870, American Mathematical Society, Providence, R.I., 2007. | MR 2281877 | Zbl 1259.32005

[68] T. Mochizuki, "Good formal structure for meromorphic flat connections on smooth projective surfaces", in Algebraic analysis and around, Adv. Stud. Pure Math., vol. 54, Math. Soc. Japan, Tokyo, 2009, p. 223-253. | MR 2499558 | Zbl 1183.14027

[69] T. Mochizuki, "Kobayashi-Hitchin correspondence for tame harmonic bundles. II", Geom. Topol. 13 (2009), no. 1, p. 359-455. | Article | MR 2469521 | Zbl 1176.14007

[70] W. Rudin - Functional analysis, second ed., International Series in Pure and Applied Mathematics, McGraw-Hill Inc., New York, 1991. | MR 1157815 | Zbl 0867.46001

[71] C. Sabbah - "Harmonic metrics and connections with irregular singularities", Ann. Inst. Fourier (Grenoble) 49 (1999), p. 1265-1291. | Article | EuDML 75381 | Numdam | MR 1703088 | Zbl 0947.32019

[72] C. Sabbah, Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque, vol. 263, Société Mathématique de France, Paris, 2000. | Numdam | MR 1741802 | Zbl 0947.32005

[73] C. Sabbah, Polarizable twistor 𝒟-modules, Astérisque, vol. 300, Société Mathématique de France, Paris, 2005. | Numdam | MR 2156523 | Zbl 1085.32014

[74] C. Sabbah, "Monodromy at infinity and Fourier transform II", Publ. RIMS, Kyoto Univ. 42 (2006), p. 803-835. | Article | MR 2266998 | Zbl 1259.14008

[75] C. Sabbah, "Wild twistor 𝒟-modules", in Algebraic Analysis and Around, Adv. Stud. Pure Math., vol. 54, Math. Soc. Japan, Tokyo, 2009, p. 293-353. | MR 2499560 | Zbl 1219.32013

[76] C. Sabbah, "Fourier-Laplace transform of a variation of polarized complex Hodge structure, II", in New developments in Algebraic Geometry, Integrable Systems and Mirror symmetry, Adv. Stud. Pure Math., vol. 59, Math. Soc. Japan, Tokyo, 2010, p. 289-347. | MR 2683213 | Zbl 1264.14011

[77] M. Saito - "Modules de Hodge polarisables", Publ. RIMS, Kyoto Univ. 24 (1988), p. 849-995. | Article | MR 1000123 | Zbl 0691.14007

[78] M. Saito, "Mixed Hodge Modules", Publ. RIMS, Kyoto Univ. 26 (1990), p. 221-333. | Article | MR 1047415 | Zbl 0727.14004

[79] W. Schmid - "Variation of Hodge structure: the singularities of the period mapping", Invent. Math. 22 (1973), p. 211-319. | Article | EuDML 142246 | MR 382272 | Zbl 0278.14003

[80] Y. Sibuya - Linear differential equations in the complex domain: problems of analytic continuation, Translations of Mathematical Monographs, vol. 82, American Math. Society, Providence, RI, 1990, (Kinokuniya, Tokyo 1976, in japanese). | MR 1084379 | Zbl 1145.34378

[81] C. Simpson - "Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization", J. Amer. Math. Soc. 1 (1988), p. 867-918. | Article | MR 944577 | Zbl 0669.58008

[82] C. Simpson, "Harmonic bundles on noncompact curves", J. Amer. Math. Soc. 3 (1990), p. 713-770. | Article | MR 1040197 | Zbl 0713.58012

[83] C. Simpson, "Higgs bundles and local systems", Publ. Math. Inst. Hautes Etudes Sci. 75 (1992), p. 5-95. | Article | EuDML 104080 | Numdam | MR 1179076 | Zbl 0814.32003

[84] C. Simpson, "Some families of local systems over smooth projective varieties", Ann. of Math. (2) 138 (1993), no. 2, p. 337-425. | Article | MR 1240576 | Zbl 0813.14014

[85] C. Simpson, "Mixed twistor structures", https://arxiv.org/abs/alg-geom/9705006, 1997.

[86] C. Simpson, "The Hodge filtration on nonabelian cohomology", in Algebraic geometry (Santa Cruz, 1995), Proc. of AMS summer conferences, American Mathematical Society, 1997, p. 217-281. | Article | MR 1492538 | Zbl 0914.14003

[87] C. Simpson, "Katz's middle convolution algorithm", Pure Appl. Math. Q. 5 (2009), no. 2, Special Issue: In honor of Friedrich Hirzebruch. Part 1, p. 781-852. | Article | MR 2508903 | Zbl 1176.14002

[88] Y.-T. Siu - "Extending coherent analytic sheaves", Ann. of Math. (2) 90 (1969), p. 108-143. | Article | MR 245837 | Zbl 0181.36301

[89] Y.-T. Siu, Techniques of extension of analytic objects, Lect. Notes in Pure and Appl. Math., vol. 8, Marcel Dekker Inc., New York, 1974. | MR 361154 | Zbl 0294.32007

[90] S. Szabszabó - Nahm transform for integrable connections on the Riemann sphere, Mém. Soc. Math. France (N.S.), vol. 110, Société Mathématique de France, Paris, 2007. | Numdam | Zbl 1213.53005

[91] V. Toledano Laredo - "A Kohno-Drinfeld theorem for quantum Weyl groups", Duke Math. J. 112 (2002), no. 3, p. 421-451. | Article | MR 1896470 | Zbl 1016.17010

[92] G. Trautmann - "Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben", Arch. Math. (Basel) 18 (1967), p. 188-196. | Article | MR 216034 | Zbl 0158.32902

[93] K. Uhlenbeck - "Connections with L p bounds on curvature", Comm. Math. Phys. 83 (1982), no. 1, p. 31-42. | Article | MR 648356 | Zbl 0499.58019

[94] W. Wasow - Asymptotic expansions for ordinary differential equations, Dover Publications Inc., New York, 1987, Reprint of the 1976 edition. | MR 919406 | Zbl 0644.34003

[95] E. Witten - "Gauge theory and wild ramification", Anal. Appl. (Singap.) 6 (2008), no. 4, p. 429-501. | Article | MR 2459120 | Zbl 1177.81101

[96] S. Zucker - "Hodge theory with degenerating coefficients: L 2 -cohomology in the Poincaré metric", Ann. of Math. (2) 109 (1979), p. 415-476. | Article | MR 534758 | Zbl 0446.14002